# SDR DALA2023103008880

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR SUPPORTS BTW STA 160 TO STA 196 BTW X=43, STA 196 TO STA 200 BTW X=53. SUMMARY OF NRC 00683: CORROSION LEVEL 2. FLOOR SUPPORT STA 160 TO STA 196 BTW X=43 WAS ADJUSTED AND DRILLED PER B717-200 51-40-08-0G AND FLOOR SUPPORT STA 196 TO STA 200 BTW X=53 WAS FABRICATED PER DWG 9910078 REV JC AND WERE REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G PAR 8. (LP #0039420)
